Advertisement

Lobachevskii Journal of Mathematics

, Volume 39, Issue 1, pp 97–103 | Cite as

On a Generalized Riemann Problem for Metaanalytic Functions of the Second Type

Article
  • 10 Downloads

Abstract

The paper concerns the development of a constructive method of solving one of the main boundary value problems of Riemann problem type in the class of metaanalytic functions of the second type in the case when a unit circle serves as a boundary

Keywords and phrases

piecewise metaanalytic function boundary value problem generalized Riemann problem integral term unit circle 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. M. Rasulov, Boundary Value Problems for Polyanalytic Functions and some their Applications (Smolensk. Gos. Ped. Univ., Smolensk, 1998) [in Russian].Google Scholar
  2. 2.
    M. B. Balk, “Polyanalytic functions and their generalizations,” Itogi Nauki Teh. Ser.: Sovrem. Probl. Mat., Fundam. Napravl. 85, 187–246 (1991).MathSciNetMATHGoogle Scholar
  3. 3.
    K. M. Rasulov, “On one boundary value problem of Dirichlet type for the generalized metaanalytic functions in circle,” Izv. Smolensk Univ. 27, 239–246 (2014).Google Scholar
  4. 4.
    V. V. Alekseenkov, “Three-element boundary value problems of Riemann type,” Cand. Sci. Dissertation (Smolensk, 2009).Google Scholar
  5. 5.
    F. D. Gahov, Boundary Value Problems (Nauka, Moscow, 1977) [in Russian].Google Scholar
  6. 6.
    N. P. Vekua, Systems of Singular Integral Equations (Nauka, Moscow, 1970) [in Russian].MATHGoogle Scholar
  7. 7.
    N. I. Mushelishvili, Singular Integral Equations (Nauka, Moscow, 1968) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Smolensk State UniversitySmolenskRussia

Personalised recommendations